# SDR DALA2019120307031

- Difficulty date: December 2, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,181 hours, 23,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 3149. CABIN EMER LIGHTS ILLUMIN INTERMITTENTLY WHILE IN ARM POS. *** CONTRACT MAINTENANCE EVENT - OCM: 221763 *** RESET EMER LIGHTS PER TSM 24-00.
